# SDR UPS01836706

- Difficulty date: August 7, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT IB SLOT VANE HAS SCREWS PULLING THRU SKIN AT XILD 7095. REPAIRED SKIN IAW SRM 57-2-1 FIG 2H.
